The Rate of Convergence of Newtons' Process.
Numerische Mathematik, Tome 25 (1975), pp. 279-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1975__25_132380,
author = {V. Pt\^ak},
title = {The {Rate} of {Convergence} of {Newtons'} {Process.}},
journal = {Numerische Mathematik},
pages = {279--286},
year = {1975},
volume = {25},
zbl = {0378.65031},
url = {http://geodesic.mathdoc.fr/item/NUMA_1975__25_132380/}
}
V. Ptâk. The Rate of Convergence of Newtons' Process.. Numerische Mathematik, Tome 25 (1975), pp. 279-286. http://geodesic.mathdoc.fr/item/NUMA_1975__25_132380/